Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Albuquerque, NM

July 12, 2013Los Alamos County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2013, 4:14 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 4:14 PM MDT (22:14 UTC)
Expired
Jul 12, 2013, 5:45 PM MDT
In force
91 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WGUS55 KABQ 122214
FFWABQ
NMC028-043-122345-
/O.NEW.KABQ.FF.W.0015.130712T2214Z-130712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 545 PM MDT

* AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS CENTERED 10 MILES EAST OF JEMEZ 
  STATE MONUMENT...OR ABOUT 14 MILES SOUTHWEST OF LOS ALAMOS. THE    
  STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY NORTH. 

  THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
  LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE
  CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE
  HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
  CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON AND LAS
CONCHAS FIRE BURN AREAS.

&&

LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672

$$

40
3 follow-up statements
843 
WGUS75 KABQ 122246
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT FRI JUL 12 2013

NMC028-043-122345-
/O.CON.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
446 PM MDT FRI JUL 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EAST
CENTRAL SANDOVAL AND WESTERN LOS ALAMOS COUNTIES...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 10 MILES SOUTHWEST 
OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING 
SLOWLY NORTH. 

LOCATIONS IMPACTED INCLUDE...
  LAS CONCHAS AND THOMPSON RIDGE BURN SCAR AREAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND
THOMPSON RIDGE FIRE BURN AREAS.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672

$$
140 
WGUS75 KABQ 122316
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 PM MDT FRI JUL 12 2013

NMC028-043-122345-
/O.CON.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
516 PM MDT FRI JUL 12 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR EAST
CENTRAL SANDOVAL AND WESTERN LOS ALAMOS COUNTIES...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LOS ALAMOS. 
THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY NORTH. 

LOCATIONS IMPACTED INCLUDE...
  SOUTHERN PORTIONS OF THE LAS CONCHAS BURN SCAR AREA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE 
BURN AREA.

&&

LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672

$$

40
755 
WGUS75 KABQ 122342
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT FRI JUL 12 2013

NMC028-043-122352-
/O.EXP.KABQ.FF.W.0015.000000T0000Z-130712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
542 PM MDT FRI JUL 12 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT FOR EAST CENTRAL
SANDOVAL AND WESTERN LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3592 10662 3592 10626 3568 10640 3573 10672

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:00 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 12, 3:00 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI JUL 12 2013

.DISCUSSION...
EXPECT SOUTH TO SOUTH SOUTHWEST LOW LEVEL FLOW FROM THE CENTRAL MOUNTAINS
THROUGH THE EASTERN PLAINS THIS AFTERNOON AND EVENING AS A LEE SIDE
TROUGH/LOW PRESSURE DEEPENS ACROSS SE CO AND NE NM. ACROSS THE NORTHERN
MOUNTAINS AND THE WEST EXPECT VARIABLE LOW LEVEL FLOW FROM THE AZ STATE
LINE THROUGH THE RIO GRANDE VALLEY. VARIABLE TO GENERALLY SOUTH TO NORTH
STORM MOTIONS IN THE WEST AND NORTHERN MOUNTAINS...AROUND 10 MPH OR
LESS...ALLOWING FOR GREATER PRECIPITATION ACCUMULATION AND FLASH FLOODING
POTENTIAL. ACROSS THE EAST STORM MOTIONS WILL BE GENERALLY FROM THE
SOUTH TO NORTH AROUND 15 MPH OR GREATER. THE 12Z KABQ SOUNDING RECORDED
1.07 INCHES OF PWAT...STILL PLENTIFUL BUT NOT AS COPIOUS AS YESTERDAY.
HOWEVER...TODAY WE HAVE GREATER INSTABILITY WITH CAPE OF 1792 J/KG
COMPARED TO 760 J/KG YESTERDAY MORNING. THUS...OVERALL MORE STORMS
EXPECTED THROUGH THIS EVENING AS COMPARED TO YESTERDAY. CURRENT GOES
WATER VAPOR IMAGERY CLEARLY DEPICTS A MONSOONAL MOISTURE PLUME CIRCULATING
NORTH...AROUND THE UPPER HIGH CENTERED OVER THE SOUTHERN PLAINS...FROM
NW MEXICO ACROSS AZ/NM AND NORTH ACROSS THE ROCKIES INTO THE NORTHERN
PLAINS. THROUGH THE WEEKEND THE MONSOONAL MOISTURE PLUME AND ATTENDANT
CONVECTIVE ACTIVITY WILL BE FOCUSED ACROSS THE SOUTHWESTERN AND WESTERN
PORTIONS OF NEW MEXICO. CONVECTION WILL BE LEAST LIKELY ACROSS THE
EASTERN PLAINS THROUGH THE WEEKEND.

EARLY NEXT WEEK... A HIGHLY UNUSUAL PATTERN DEVELOPS...WITH AN UPPER
LOW RETROGRADING ACROSS OKLAHOMA AND NORTHERN TEXAS INTO EASTERN NEW
MEXICO BY MONDAY EVENING.  THIS UPPER LOW MORPHS INTO A HYBRID LOW
WITH SUBTROPICAL CHARACTERISTICS AS IT NEARS NEW MEXICO.  MODELS NOW
INDICATE THAT ON MONDAY THERE IS THE POTENTIAL FOR A NORTH TO SOUTH
BAND OF RAIN TO MOVE GENERALLY FROM EAST TO WEST OR SOUTHWEST ACROSS
THE FORECAST AREA. THIS RAIN BAND IS PUSHED WEST BY A PERSISTENT EAST
OR NORTHEAST WIND DRIVEN BY A SUBSTANTIAL 14 MB EAST TO WEST SURFACE
PRESSURE GRADIENT BETWEEN THE SURFACE HEAT LOW OVER ARIZONA AND A
SURFACE HIGH PRESSURE OVER THE OK-TX PANHANDLES. SHOULD THIS OCCUR...
THERE IS A FLASH FLOOD THREAT POTENTIAL FOR PERIODS OF HEAVY
RAINFALL ACROSS THE EAST SLOPES OF THE CENTRAL MOUNTAINS...FROM
THE SACRAMENTOS TO THE SANGRE DE CRISTOS. WE WILL MONITOR THIS
THREAT POTENTIAL AS THE WEATHER PATTERN EVOLVES AND DEVELOPS.

ON TUESDAY AND WEDNESDAY THE HYBRID UPPER LOW MOVES ACROSS NEW MEXICO
THEN TRACKS SOUTH INTO CHIHUAHUA. AS IT DOES SO...THE DOOR IS OPENED
TO VERY MOIST SOUTHEASTERLY FLOW...INCREASING THE CHANCE FOR HEAVY
RAIN ACROSS THE EASTERN PLAINS AND ESPECIALLY SOUTHEASTERN PORTIONS
OF THE FORECAST AREA.

ON THURSDAY AND FRIDAY THE HYBRID UPPER LOW MIGRATES A BIT FURTHER
SOUTH INTO EAST CENTRAL CHIHUAHUA.  THE UPPER HIGH IS DISPLACED NW
ACROSS WY/UT/NV...ALLOWING FOR A WEAK FLOW ALOFT OVER NM...AND AMPLE
LOW LEVEL MOISTURE.  THIS PATTERN WILL SETUP A CONVECTIVE RECYCLING
MODE WITH AFTERNOON STORMS INITIATING OVER THE HIGHER TERRAIN AND A
RETURN TO SEASONAL TEMPERATURES AND PRECIPITATION CHANCES.

BENNETT

&&

.FIRE WEATHER...
ACTIVE WEATHER CONTINUING TONIGHT WITH POSSIBLY A SLIGHT DOWNTICK ON
SATURDAY AS THE UPPER HIGH SHIFTS WWD AGAIN AND OVER NEW MEXICO. FOR
SUNDAY AND INTO NEXT WEEK...MODELS STILL AGREEING ON A POTENTIALLY
ACTIVE AND WET PATTERN. AT LEAST A PORTION OF THE UPPER HIGH WILL BE
SHUNTED TO OUR WEST THANKS TO AN UPPER LOW CIRCULATION...WHICH
MODELS INDICATE WILL SLOWLY MIGRATE OVER NEW MEXICO AND THEN WEAKEN
DURING THE WORK WEEK.

THE INCREASE IN MOISTURE AND INSTABILITY ASSOCIATED WITH THE LOW AND
RESULTING PRECIPITATION SHOULD RESULT IN HIGH TEMPERATURES ACROSS
NORTHERN AND CENTRAL NEW MEXICO THAT RANGE FROM NEAR 5 TO 15 DEGREES
BELOW AVERAGE FOR MID JULY FOR NEXT MONDAY THROUGH WEDNESDAY. HIGHS
WILL REMAIN BELOW AVERAGE FOR THE REMAINDER OF NEXT WEEK...ALTHOUGH
THEY ARE PREDICTED TO BE A LITTLE WARMER AS THE UPPER LOW FADES
AWAY. ALONG WITH THE WIDESPREAD RAINFALL POTENTIAL FOR THE EARLY TO
MIDDLE PORTION OF NEXT WEEK...WILDFIRE BURN SCARS COULD BE SUBJECTED
TO REPEATED RAINFALL...SOME POSSIBLY HEAVY AT TIMES.

&&

.AVIATION...
18Z TAF CYCLE
UPPER HIGH CENTER WILL SHIFT SLOWLY INTO THE CENTRAL HIGH PLAINS
TODAY. CLASSIC SUMMERTIME CONVECTIVE PATTERN EXPECTED THIS
AFTERNOON AND EVENING WITH STORMS FORMING OVER MOUNTAINS MIDDAY
AND EARLY AFTERNOON THEN OUTFLOWS CAUSING STORMS OVER THE LOWER
ELEVATIONS WITH GENERAL MOVEMENT NORTH BTWN 5-10 KTS. ISOLD HEAVY
RAIN MAY RESULT IN MVFR TO BRIEFLY IFR CIGS/VSBYS AND MT
OBSCURATIONS THIS AFTERNOON AND EARLY EVENING. MODERATE SWLY WINDS
ARE EXPECTED AT KTCC AND KROW AS LEE SIDE TROUGH OVER ERN CO
STRENGTHENS.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  90  65  94 /  30  20  30  20
DULCE...........................  53  85  54  89 /  30  40  30  30
CUBA............................  55  87  58  89 /  50  50  40  30
GALLUP..........................  58  87  59  88 /  30  30  30  20
EL MORRO........................  54  84  55  85 /  30  30  30  30
GRANTS..........................  58  87  59  88 /  40  30  30  20
QUEMADO.........................  58  86  59  88 /  40  30  30  20
GLENWOOD........................  58  89  60  93 /  30  30  30  20
CHAMA...........................  52  78  52  79 /  40  50  50  50
LOS ALAMOS......................  61  85  64  85 /  30  30  30  30
PECOS...........................  60  84  63  83 /  40  40  30  40
CERRO/QUESTA....................  55  84  57  84 /  30  30  30  40
RED RIVER.......................  48  76  48  75 /  40  50  40  50
ANGEL FIRE......................  44  78  46  77 /  40  50  40  50
TAOS............................  55  86  56  86 /  30  20  20  30
MORA............................  56  81  58  80 /  40  40  30  50
ESPANOLA........................  61  89  62  89 /  30  20  20  20
SANTA FE........................  62  86  64  86 /  30  30  20  30
SANTA FE AIRPORT................  61  89  62  89 /  30  20  10  20
ALBUQUERQUE FOOTHILLS...........  69  90  70  91 /  30  20  10  20
ALBUQUERQUE HEIGHTS.............  70  91  71  92 /  30  10  10  10
ALBUQUERQUE VALLEY..............  68  93  68  94 /  30  10  10  10
ALBUQUERQUE WEST MESA...........  69  92  70  93 /  30  10  10  10
LOS LUNAS.......................  67  93  67  95 /  30  10  10  10
RIO RANCHO......................  69  92  69  93 /  30  20  10  10
SOCORRO.........................  68  96  68  99 /  20  20  10  10
SANDIA PARK/CEDAR CREST.........  61  88  62  90 /  30  20  20  20
TIJERAS.........................  63  89  65  88 /  30  20  20  20
MORIARTY/ESTANCIA...............  60  86  61  87 /  30  30  20  30
CLINES CORNERS..................  61  85  63  85 /  30  20  10  30
GRAN QUIVIRA....................  63  87  63  88 /  30  10  10  20
CARRIZOZO.......................  67  91  65  92 /  20  10  10  10
RUIDOSO.........................  58  83  57  85 /  30  20  10  20
CAPULIN.........................  59  87  59  84 /  40  30  20  50
RATON...........................  60  91  60  86 /  30  20  20  40
SPRINGER........................  61  90  61  87 /  30  20  10  30
LAS VEGAS.......................  60  85  59  84 /  40  20  10  30
CLAYTON.........................  70  96  69  88 /  10   5   5  30
ROY.............................  67  91  67  87 /  20   5   5  30
CONCHAS.........................  72  95  69  94 /  10   5   5  30
SANTA ROSA......................  71  95  71  95 /  20   5   5  30
TUCUMCARI.......................  74  99  72  97 /  10   5   5  20
CLOVIS..........................  69  94  68  93 /  10   5   5  20
PORTALES........................  70  95  69  94 /  10   5   5  10
FORT SUMNER.....................  72  95  71  95 /  10   5   5  20
ROSWELL.........................  73  97  70  97 /  10   5   5  10
PICACHO.........................  66  93  64  94 /  20   5   5  10
ELK.............................  63  88  62  88 /  20  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01
Hazardous weather outlook, Jul 12, 5:28 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT FRI JUL 12 2013

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS TODAY MAY PRODUCE LOCALIZED HEAVY
DOWNPOURS WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST
CHANCES WILL BE OVER THE NORTHERN AND SOUTHWEST MOUNTAINS. THIS
INCLUDES BURN SCAR AREAS IN THE SOUTHERN SANGRE DE CRISTO AND
JEMEZ RANGES..AND IN SOUTHERN CATRON COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FLASH FLOOD THREAT WILL INCREASE SUNDAY NIGHT INTO MONDAY AS
AN UPPER LEVEL DISTURBANCE PUSHES WEST INTO THE STATE AND
ATMOSPHERIC MOISTURE SURGES. THE POTENTIAL FOR FLASH FLOODING WILL
BE HIGHEST OVER THE BURN SCARS ON MONDAY. A WET WEATHER PATTERN
WILL UNFOLD NEXT WEEK AND THE THREAT FOR FLASH FLOODING MAY
PERSIST WELL BEYOND MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...
RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:30 PM MDTAreal Flood AdvisoryABQMcKinley90 min
Jul 11, 8:05 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval85 min
Jul 11, 9:49 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 12, 11:25 AM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval110 min
Jul 12, 11:32 AM MDTAreal Flood AdvisoryABQLincoln118 min
Jul 12, 12:30 PM MDTAreal Flood AdvisoryABQColfax, Mora, San Miguel2 hr
Jul 12, 12:44 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 12, 12:57 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 12, 1:31 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval119 min
Jul 12, 1:52 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Socorro, Torrance113 min
Jul 12, 2:51 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe114 min
Jul 12, 3:19 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance116 min
Jul 12, 3:29 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval2 hr
Jul 12, 3:39 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Mora, San Miguel2 hr
Jul 12, 3:50 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe115 min
Jul 12, 5:46 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe89 min
Jul 12, 5:54 PM MDTAreal Flood AdvisoryABQSan Miguel96 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.